# SDR AALA202006309014

- Difficulty date: June 28, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 59,384 hours, 26,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Frame 16
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: FRAME 16 LH DOOR STOP NO.1 INTERCOSTAL FITTING HAS A CRACK INDICATION ON THE LOWER INBD HOLE AT DOOR STOP FITTING NO.1 LOCATED AR FR 16. REPAIRED IAW EA 306864.
